Tight contact structures on some small Seifert fibered 3-manifolds

Paolo Ghiggini, Paolo Lisca, András I. Stipsicz

Research output: Contribution to journalArticle

17 Citations (Scopus)


We classify tight contact structures on the small Seifert fibered 3-manifolds M(-1; r1, r2, r3) with r i ∈ (0, 1) ∩ ℚ and r1, r2 ≥ 1/2. The result is obtained by combining convex surface theory with computations of contact Ozsváth-Szabó invariants. We also show that some of the tight contact structures on the manifolds considered are nonfillable, justifying the use of Heegaard Floer theory.

Original languageEnglish
Pages (from-to)1403-1447
Number of pages45
JournalAmerican Journal of Mathematics
Issue number5
Publication statusPublished - Oct 1 2007


ASJC Scopus subject areas

  • Mathematics(all)

Cite this